# SDR FDEA201504031146

- Difficulty date: April 3, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 510 hours, 20,099 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW41583
- Part serial: 724072
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

GOT MIN EQUIPMENT BAY SMOKE WARNING IN FLIGHT, APPROX 16000 FEET COMPLIED WITH ECAM.  ORH SAW HAZY LIGHT SMOKE AT ENG INSTRUMENT PANEL.  RAN AVIONICS SMOKE CHECKLIST LANDED UNEVENTFULLY.  PREFORMED CRUISE POWER ENG RUN IAW JRH, CONFIRMED OIL SMELL COMING FROM ENG 1 BY SWITCHING BLEED SOURCES FROM ENG 1 TO ENG 2 TO POWER PACK 1.  AFTER 10 MIN RUN AT 1.33 EPR & TAXI TO & FROM RUN PAD.  ENG 1 USED 2 QTS OF OIL INDICATED. 5MIN AFTER SHUTDOWN OBSERVED 1 QT OF OIL POUR OUT FROM HP COMPRESSOR SECTION.  OIL   APPEARS TO BE COMING FROM HP COMP SECTION APROX STAGE 2 OR FURTHER BACK.  ENG 1 R & R WILL FIX THIS SMOKE & ODOR PROBLEM.  THE NR 1 ENG IS APPROVED FOR REMOVAL, DUE TO INTERNAL OIL LEAKAGE AMM 21-51-00-03, 21-51-16-03.  AFTER ENG 1 R & R WRI 72- 10 5497.  REFORMED PACK ODOR & OIL BURN OUT FOR BOTH PACKS.  AFTER REPLACED COALESCER SOCKS FOR BOTH SOCKS.
